# SDR USAA2010092092041

- Difficulty date: September 7, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6516300239
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - CRACK ON LONGITUDINAL FLOORBEAM BETWEEN BS 667 TO BS 671, RBL 24.5.  REPAIRED LONGITUDINAL FLOORBEAM BETWEEN BS 667 TO BS 671, RBL 24.5 IAW EA 102140.
